Inverse theorems on the smoothness of potentials
Differencialʹnye uravneniâ, Tome 11 (1975) no. 1, pp. 66-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_1_a8,
author = {V. M. Isakov},
title = {Inverse theorems on the smoothness of potentials},
journal = {Differencialʹnye uravneni\^a},
pages = {66--74},
year = {1975},
volume = {11},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_1_a8/}
}
V. M. Isakov. Inverse theorems on the smoothness of potentials. Differencialʹnye uravneniâ, Tome 11 (1975) no. 1, pp. 66-74. http://geodesic.mathdoc.fr/item/DE_1975_11_1_a8/